MAUDE Adverse Event Report: MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MICROPORT CRM S.R.L. CPR4; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number CPR4 HEAD
Medical Device Problem Code Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the returned subject device confirmed the reported event as the programming head does not work correctly.The cable is out of order, while the internal electronic components are undamaged.The most probable hypothesis is that an unintentional user error damaged the device and its cable.This case is retained and utilized for trend purposes.
 
Event or Problem Description
Reportedly, the cpr4 is not recognised by the smarttouch tablet.There are damages on the plasturgy.
 
Additional Manufacturer Narrative
Mdr correction: udi added (b)(4).
 
Event or Problem Description
Reportedly, the cpr4 is not recognised by the smarttouch tablet.Therer are damages on the plasturgy.

Brand Name
CPR4
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013665
MDR Report Key23484326
Report Number1000165971-2025-00710
Device Sequence Number10499737
Product Code OSR
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic